I have a very bizarre question. Sparing the details: i was inadvertantly given epi 1:1000 through IV. the medic thought they were giving me morphine, but due to drugs being switched i was given epi 1:1000. i am requesting my chart, however i have been feeling chest pain since incident. to be noted I had extreme symptoms of epi overdose upon administration. do i have a right to pursue this against the city and their medics? it should also be noted that the drugs were switched illegally, is under investigation, and felony charges are pending. any information is extremely helpful. thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was given 1ml of 1:1000 epinephrine through IV in the ER by mistake. I experience extreme adverse effects of the drug along with lasting headache, ...
1 answer • 26 Mar 2011
My friend took an overdose of Concerta, 6 of 36mg. He said he sees changes in his everyday life, a little depression, tiredness, nervous and ...
1 answer • 13 Jul 2011
Someone I know got a ivi infusion with 100000u of heparin in 24 hours it was a 1000ml drip what can go wrong how do we prevent any side effects
1 answer • 2 Apr 2014
My partner has horrible side effects from even 500 mg a day and the DR subscribed 1000 mg a day. He wants to try another drug but not sure if he ...
1 answer • 5 Aug 2014
I was just put on Talwin NX today and not doing well it seems.I have only taken one tablet so far and have most of the overdose side effects.the only ...
1 answer • 6 Nov 2014